Vol. 91, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A theorem on quasi-pure-projective torsion free abelian groups of finite rank

Charles Irvin Vinsonhaler and William Jennings Wickless

Vol. 91 (1980), No. 1, 239–241
Abstract

It is shown that a quasi-pure-projective torsion free abelian group of finite rank is either strongly indecomposable or a direct sum of isomorphic rank one groups.

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Received: 6 February 1979
Revised: 2 April 1980
Published: 1 November 1980
Authors
Charles Irvin Vinsonhaler
William Jennings Wickless